The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Solutions for Reducing Singular Integrals Equation to Boundary Value
Author(s): 
Pages: 57-60
Year: Issue:  2
Journal: JOURNAL OF WUYI UNIVERSITY(NATURAL SCIENCE EDITION)

Keyword:  奇异积分方程边值问题柯西型积分可解性定理;
Abstract: 给出了带位移的奇异积分方程转化为边值问题的提法,讨论了问题的可解性,给出了问题的可解性定理.
Related Articles
No related articles found